# SDR WIB2002F00010

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N90WA
- Make and model: Lear 31
- Aircraft serial: 028
- System (JASC): 2740 · Stabilizer Control System
- Part: Indicator
- Part number: 31355402
- Part serial: 038
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 87 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIM INDICATOR INOPERATIVE, OPEN FROM RHEOSTAT ON STAB JACK ACTUATOR.  INSPECTION AND OVERHAULED EVERY 600 HOURS.
